MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. MEDFUSION PUMP; PUMP, INFUSION

SMITH¿S MEDICAL ASD, INC. MEDFUSION PUMP; PUMP, INFUSION
Catalog Number 3500-500
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device's left and right flipper were getting stuck when trying to open and shows an error ¿system failure: force sensor test¿.There was unknown patient involvement, and unknown patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3: date of event is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
Device was not returned for analysis.No event history log provided.Product not returned.No evidence provided for review.No previous repair was noted for the last 12 months.Based on the review of information provided from the customer we are unable to determine a probable cause as the device was not returned for evaluation.Unable to confirm complaint as no device was returned.

Brand Name
MEDFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21068438
Report Number3012307300-2025-00189
Device Sequence Number8409451
Product Code FRN
UDI-Device Identifier10610586032318
UDI-Public(01)10610586032318(11)170403
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3500-500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown